A note on some properties of the ESTAR Model

Chappell, D and Peel, D (1998) A note on some properties of the ESTAR Model. Economics Letters, 60 (3). pp. 311-315. ISSN 0165-1765

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
44194
Deposited By:
Deposited On:
11 Jul 2011 18:11
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 07:25